Yuriy Prykhodko
Yuriy Prykhodko
Bestätigte E-Mail-Adresse bei matan.kpi.ua - Startseite
Titel
Zitiert von
Zitiert von
Jahr
On the Limit Behavior of a Sequence of Markov Processes Perturbed in a Neighborhood of the Singular Point
AY Pilipenko, YE Prykhodko
Ukrainian Mathematical Journal 67 (4), 564-583, 2015
122015
Limit behavior of a simple random walk with non-integrable jump from a barrier
AY Pilipenko, YE Prykhodko
Theor. Stoch. Proc. 19 (35), 52-61, 2014
102014
Limit behavior of symmetric random walks with a membrane
A Pilipenko, Y Prykhodko
Theory of Probability and Mathematical Statistics 85, 93-105, 2012
6*2012
A limit theorem for singular stochastic differential equations
A Pilipenko, Y Prykhodko
Modern Stochastics: Theory and Applications 3 (3), 223-235, 2016
52016
Small random perturbations of stochastic differential equations with power coefficients
YUE PRYKHODKO
LIMIT THEOREMS IN PROBABILITY THEORY, NUMBER THEORY AND MATHEMATICAL …, 2016
2016
Малі збурення стохастичних диференціальних рівнянь зі степеневими коефіцієнтами
ЮЄ Приходько
Наукові вісті Національного технічного університету України Київський …, 2016
2016
Das System kann den Vorgang jetzt nicht ausführen. Versuchen Sie es später erneut.
Artikel 1–6